# SDR AALA201811199017

- Difficulty date: November 17, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 18,981 hours, 7,550 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Obstructed
- Location: Captain'S
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

IN TAKE OFF MODE, WHEN AT ABOUT 85 KNOTS, THE CAPTAIN`S AIRSPEED INDICATOR FROZE WHILE THE FIRST OFFICERS WAS NORMAL AT 130 KNOTS.  CAPTAIN ABORTED TAKEOFF.  NO EMERGENCY WAS DECLARED.  AFTER RETURNING TO THE GATE WITH NO ISSUES.  THE AIRCRAFT WAS GROUNDED.  PERFORMED AN INSPECTION CHECK OF THE CAPTAIN`S PITOT PROBE.  FOUND AN OBSTRUCTION AT PITOT QUICK DISCONNECT. FLUSHED THE LINE, OPS CHECKED NORMAL IAW AMM 34-11-15.
